# SDR SWAA030138

- Difficulty date: January 20, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON FLOORBEAMS UPPER SURFACE AT BS 312, LBL 10, AND UPPER AND LOWER SURFACE AT BS 328, RBL 9 - RBL 58.  REPAIRED CORRODED SECTION OF FLOORBEAMS PER SRM.
